# SDR ASAA2016032816122

- Difficulty date: March 28, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 23,530 hours, 7,038 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 ENGINE CONTROL LIGHT ILLUMINATED ON TAXI.  ACFT GROUNDED.  ACCOMPLISHED FIM TASK 73-06-801, NR 2 ELECTRONIC ENGINE CONTROL LOGGED CH A FAULTS 75-10532 AND 75-10582. ACCOMPLISHED FIM TASKS 75-22-801 AND 75-23-801 ACTUATOR TEST, NO FAILS LOGGED.  INSPECTED NR 2 ELECTRONIC ENGINE CONTROL CONNECTOR FOR SECURITY, NO DEFECTS NOTED. ENGINE IDLE TEST OK. GROUND VERIFICATION TEST OK.
